# SDR GAIA04020OP

- Difficulty date: January 29, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 2585804
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE AIRCRAFT PITCHES UP AND DOWN WITH THE AUTOPILOT IN B-MODE.  REMOVED AND REPLACED THE PITCH CHANNEL COMPUTER.  OPS CHECK GOOD.  AIRCRAFT WAR RELEASED FOR SERVICE.  (M)
